MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. COMPIA MRI CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. COMPIA MRI CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMC1D1
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device was reported as included in the field action.Based on the information received and without the return of the product, it cannot be confirmed that this device performed as described in the field action.It is included in the field action in the abundance of caution.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) was interrogated and the battery longevity status bar was gray.The device was not used and there was no patient involvement.

Brand Name
COMPIA MRI CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7416087
Report Number3004209178-2018-07257
Device Sequence Number13727391
Product Code NIK
UDI-Device Identifier00643169705807
UDI-Public00643169705807
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/28/2018
Device Model NumberDTMC1D1
Device Catalogue NumberDTMC1D1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0962-2017
Patient Sequence Number1